Bayesian Inference For Nondecomposable Graphical Gaussian Models.

Dellaportas, Petros; and Giudici, Paolo; and Roberts, Gareth (2003) Bayesian Inference For Nondecomposable Graphical Gaussian Models. Sankhya - Series A, 65 (1). pp. 43-55. ISSN 0581-572X

Full text not available from this repository.

Abstract

In this paper we propose a method to calculate the posterior probability of a nondecomposable graphical Gaussian model. Our proposal is based on a new device to sample from Wishart distributions, conditional on the graphical constraints. As a result, our methodology allows Bayesian model selection within the {\em whole} class of graphical Gaussian models, including nondecomposable ones.

Item Type: Journal Article
Journal or Publication Title: Sankhya - Series A
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code: 81961
Deposited By: ep_importer_pure
Deposited On: 27 Dec 2016 00:00
Refereed?: Yes
Published?: Published
Last Modified: 23 Dec 2019 00:59
URI: https://eprints.lancs.ac.uk/id/eprint/81961

Actions (login required)

View Item View Item